MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US XTNDGLENO ECCD38MM+0MM SHRTPST; SHOULDER GLENOSPHERE

DEPUY ORTHOPAEDICS INC US XTNDGLENO ECCD38MM+0MM SHRTPST; SHOULDER GLENOSPHERE
Model Number 1307-61-038
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #; (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient dislocated the shoulder after reverse total shoulder surgery.Patient was revised to a larger glenosphere.No delay in surgery.Doi: (b)(6) 2021, dor: (b)(6) 2021, right shoulder.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
XTNDGLENO ECCD38MM+0MM SHRTPST
Common Device Name
SHOULDER GLENOSPHERE
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11406527
Report Number1818910-2021-04302
Device Sequence Number3545243
Product Code PHX
UDI-Device Identifier10603295502593
UDI-Public10603295502593
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1307-61-038
Device Catalogue Number130761038
Device Lot NumberD20101730
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/18/2021
Supplement Date Received by Manufacturer04/13/2021
Initial Report FDA Received Date03/03/2021
Supplement Report FDA Received Date04/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DXTEND STAND PE CUP D38 +3MM; XTNDGLENO ECCD38MM+0MM SHRTPST; DXTEND STAND PE CUP D38 +3MM; XTNDGLENO ECCD38MM+0MM SHRTPST
Outcome Attributed to Adverse Event Required Intervention;